# SDR SWAA2021072906239

- Difficulty date: July 17, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Pulled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABILIZER FIXED PANEL ABOVE 324 AL HAS A PULLED RIVET. / REMOVED AND REPLACED (1) EA RIVET IAW SRM 51-40-02.
